MAUDE Adverse Event Report: GUANGZHOU WONDFO BIOTECH CO., LTD PREVIEW® STREP A TEST KIT; RAPID ANTIGEN TEST FOR GROUP A STREPTOCOCCUS

GUANGZHOU WONDFO BIOTECH CO., LTD PREVIEW® STREP A TEST KIT; RAPID ANTIGEN TEST FOR GROUP A STREPTOCOCCUS
Catalog Number PRE-STA-25; PRE-STA-10
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
Device was distributed through unintended channels to end users not authorized or trained to use the product - the product is labeled for prescription use only.Although no adverse events have been reported, this misdistribution may present a risk of use error or misuse.Upon being contacted by the fda on 02 feb 2024, it was decided by wondfo usa that a corrections and removal report needed to be filed, thus report# 3007606081-04/19/24-001-r was filed on 19-apr-2024 to remove affected units from the market.This mdr is being submitted retrospectively following internal audit review and in alignment with postmarket surveillance and fda reporting obligations.

Brand Name
PREVIEW® STREP A TEST KIT
Common Device Name
RAPID ANTIGEN TEST FOR GROUP A STREPTOCOCCUS
Manufacturer (Section D)
GUANGZHOU WONDFO BIOTECH CO., LTD
no.8 lizhishan road
science city, huangpu
CH 
MDR Report Key22378890
Report Number3007606081-2025-00001
Device Sequence Number8300786
Product Code GTY
UDI-Device Identifier00816862023589
UDI-Public00816862023589
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPRE-STA-25; PRE-STA-10
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/02/2024
Event Location Other
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown